# SDR DXTA2018061101059

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 11,826 hours, 9,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF 23000 FEET,  DETECTED A DIRTY SOCK/BURNT OIL ODOR ALL THE WAY DOWN TO LANDING.   REMOVED AND REPLACED THE CONDENSER BAG.  RAN APU,  NR 1 AND 2 ENGINES. OPS CHECKED GOOD.  WORK PERFORMED IAW AMM 21-51-00,  FOUND CONDENSER BAG TO HAVE NORMAL WEAR.
